MAUDE Adverse Event Report: ST PAUL PNEUPAC VRI STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VRI STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299US
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10009704, as a result of warning letter cms# 617147.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The device was received in good condition.During initial testing, dut (device-under-test) cycled when child setting was selected.When selector switch was moved off of this position toward adult setting, it was noted that there was a constant flow of gas present: the reported issue was confirmed.Also, leak was noted at the nrv (non-return valve) filter and filter assembly, which was no longer in use.The root cause of the reported issue was deemed to be design-related.Action(s) taken to mitigate the reported issue(s): replaced nrv, variable restrictor, and piping; performed functional check and device cycled at all tidal volume settings.
 
Event or Problem Description
It was reported that the device did not do the breaths correctly on the adult setting - every six seconds, there was a constant blow of air.No patient injury was reported.

Brand Name
PNEUPAC VRI STANDARD
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
440 kelley pkwy
minneapolis, MN 55442
MDR Report Key15601104
Report Number3012307300-2022-23933
Device Sequence Number2200770
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Model Number520A1299US
Device Catalogue Number520A1299US
Device Lot Number1604121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown